The String dual of an N=(4,0) two-dimensional gauge theory

Nishimura M (2001)
JHEP 107: 020.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Publishing Year
PUB-ID

Cite this

Nishimura M. The String dual of an N=(4,0) two-dimensional gauge theory. JHEP. 2001;107:020.
Nishimura, M. (2001). The String dual of an N=(4,0) two-dimensional gauge theory. JHEP, 107, 020.
Nishimura, M. (2001). The String dual of an N=(4,0) two-dimensional gauge theory. JHEP 107, 020.
Nishimura, M., 2001. The String dual of an N=(4,0) two-dimensional gauge theory. JHEP, 107, p 020.
M. Nishimura, “The String dual of an N=(4,0) two-dimensional gauge theory”, JHEP, vol. 107, 2001, pp. 020.
Nishimura, M.: The String dual of an N=(4,0) two-dimensional gauge theory. JHEP. 107, 020 (2001).
Nishimura, Madoka. “The String dual of an N=(4,0) two-dimensional gauge theory”. JHEP 107 (2001): 020.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar